Algebra and Logic

, Volume 23, Issue 6, pp 416–425 | Cite as

Duality questions for improper mathematical programming problems

  • I. I. Eremin
Article
  • 15 Downloads

Keywords

Programming Problem Mathematical Logic Mathematical Programming Mathematical Programming Problem Duality Question 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    I. I. Eremin, Improper Linear and Convex Programming Problems [in Russian], Nauka, Moscow (1983).Google Scholar
  2. 2.
    I. I. Eremin and A. A. Vatolin, "Duality for improper, infinite-dimensional linear and convex programming problems," in: Methods of Approximation of Improper Mathematical Programming Problems [in Russian], Sverdlovsk (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • I. I. Eremin

There are no affiliations available

Personalised recommendations